May 2018, 23(3): 1155-1176. doi: 10.3934/dcdsb.2018146

Strong attractors for vanishing viscosity approximations of non-Newtonian suspension flows

1. 

Taras Shevchenko National University of Kyiv, Kyiv, Ukraine

2. 

National Technical University of Ukraine "Igor Sikorsky Kyiv Polytechnic Institute", Kyiv, Ukraine

3. 

Universidad Miguel Hernandez de Elche, Centro de Investigación Operativa, Avda. Universidad s/n, 03202-Elche (Alicante), Spain

* Corresponding author

Received  March 2017 Revised  June 2017 Published  February 2018

Fund Project: The first two authors were partially supported by the State Fund for Fundamental Research of Ukraine under grant GP/F66/14921 and by the Grant of the National Academy of Sciences of Ukraine 2290/2018. The third author was partially supported by Spanish Ministry of Economy and Competitiveness and FEDER, projects MTM2015-63723-P and MTM2016-74921-P, and by Junta de Andalucía (Spain), project P12-FQM-1492.

In this paper we prove the existence of global attractors in the strong topology of the phase space for semiflows generated by vanishing viscosity approximations of some class of complex fluids. We also show that the attractors tend to the set of all complete bounded trajectories of the original problem when the parameter of the approximations goes to zero.

Citation: Oleksiy V. Kapustyan, Pavlo O. Kasyanov, José Valero, Michael Z. Zgurovsky. Strong attractors for vanishing viscosity approximations of non-Newtonian suspension flows. Discrete & Continuous Dynamical Systems - B, 2018, 23 (3) : 1155-1176. doi: 10.3934/dcdsb.2018146
References:
[1]

J. M. AmigóI. CattoA. Giménez and J. Valero, Attractors for a non-linear parabolic equation modelling suspension flows, Discrete Contin. Dyn. Sist., Series B, 11 (2009), 205-231.

[2]

J. M. AmigóA. GiménezF. Morillas and J. Valero, Attractors for a lattice dynamical system generated by non-Newtonian fluids modeling suspensions, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 20 (2010), 2681-2700. doi: 10.1142/S0218127410027295.

[3]

A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, Nauka, Moscow, 1989.

[4]

E. CancèsI. Catto and Yo. Gati, Mathematical analysis of a nonlinear parabolic equation arising in the modelling of non-Newtonian flows, SIAM J. Math. Anal., 37 (2005), 60-82. doi: 10.1137/S0036141003430044.

[5]

E. Cancès and C. Le Bris, Convergence to equilibrium of a multiscale model for suspensions, Discrete Contin. Dyn. Sist., Series B, 6 (2006), 449-470. doi: 10.3934/dcdsb.2006.6.449.

[6]

V. V. Chepyzhov and M. I. Vishik, Evolution equations and their trajectory attractors, J. Math. Pures Appl., 76 (1997), 913-964. doi: 10.1016/S0021-7824(97)89978-3.

[7]

E. A. FeinbergP. O. Kasyanov and M. Z. Zgurovsky, Uniform Fatou's lemma, J. Math. Anal. Appl., 444 (2016), 550-567. doi: 10.1016/j.jmaa.2016.06.044.

[8]

H. Gajewski, K. Gröger and K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie-Verlag, Berlin, 1975. doi: 10.1002/mana.19750672207.

[9]

A. Giménez, F. Morillas, J. Valero and J. M. Amigó, Stability and numerical analysis of the Hebraud-Lequeux model for suspensions, Discrete Dyn. Nat. Soc. , 2011 (2011), Art. ID 415921, 24 pp.

[10]

N. V. GorbanO. V. Kapustyan and P. O. Kasyanov, Uniform trajectory attractor for non-autonomous reaction-diffusion equations with Carathéodory's nonlinearity, Nonlinear Anal., 98 (2014), 13-26. doi: 10.1016/j.na.2013.12.004.

[11]

P. Hébraud and F. Lequeux, Mode-coupling theory for the pasty rheology of soft glassy materials, Phys. Rev. Lett., 81 (1998), 2934-2937.

[12]

O. V. Kapustyan, J. Valero, P. O. Kasyanov, A. Giménez and J. M. Amigó, Convergence of numerical approximations for a non-Newtonian model of suspensions, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 25 (2015), 1540022, 24 pp.

[13]

O. A. Ladyzhenskaya, Attractors for Semigroups and Evolution Equations, Cambridge University Press, Cambridge, 1991.

[14]

R. Temam, Navier-Stokes Equations, North-Holland, Amsterdam, 1979.

[15]

R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1988.

[16]

J. ValeroA. GiménezO. V. KapustyanP. Kasyanov and J. M. Amigó, Convergence of equilibria for numerical approximations of a suspension model, Comput. Math. Appl., 72 (2016), 856-878. doi: 10.1016/j.camwa.2016.05.034.

[17]

K. Yosida, Functional Analysis, Springer, Berlin, 1980.

[18]

M. Z. ZgurovskyP. O. Kasyanov and J. Valero, Noncoercive evolution inclusions for Sk type operators, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 20 (2010), 2823-2834. doi: 10.1142/S0218127410027386.

[19]

M. Z. Zgurovsky, P. O. Kasyanov, O. V. Kapustyan, J. Valero and N. V. Zadoianchuk, Evolution Inclusions and variation inequalities for earth data processing Ⅲ, Springer-Verlag, Berlin, 2012.

[20]

M. Z. Zgurovsky and P. O. Kasyanov, Multivalued dynamics of solutions for autonomous operator differential equations in strongest topologies, in Continuous and Distributed Systems: Theory and Applications, Solid Mechanics and Its Applications, Springer, Cham, 211 (2014), 149-162.

show all references

References:
[1]

J. M. AmigóI. CattoA. Giménez and J. Valero, Attractors for a non-linear parabolic equation modelling suspension flows, Discrete Contin. Dyn. Sist., Series B, 11 (2009), 205-231.

[2]

J. M. AmigóA. GiménezF. Morillas and J. Valero, Attractors for a lattice dynamical system generated by non-Newtonian fluids modeling suspensions, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 20 (2010), 2681-2700. doi: 10.1142/S0218127410027295.

[3]

A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, Nauka, Moscow, 1989.

[4]

E. CancèsI. Catto and Yo. Gati, Mathematical analysis of a nonlinear parabolic equation arising in the modelling of non-Newtonian flows, SIAM J. Math. Anal., 37 (2005), 60-82. doi: 10.1137/S0036141003430044.

[5]

E. Cancès and C. Le Bris, Convergence to equilibrium of a multiscale model for suspensions, Discrete Contin. Dyn. Sist., Series B, 6 (2006), 449-470. doi: 10.3934/dcdsb.2006.6.449.

[6]

V. V. Chepyzhov and M. I. Vishik, Evolution equations and their trajectory attractors, J. Math. Pures Appl., 76 (1997), 913-964. doi: 10.1016/S0021-7824(97)89978-3.

[7]

E. A. FeinbergP. O. Kasyanov and M. Z. Zgurovsky, Uniform Fatou's lemma, J. Math. Anal. Appl., 444 (2016), 550-567. doi: 10.1016/j.jmaa.2016.06.044.

[8]

H. Gajewski, K. Gröger and K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie-Verlag, Berlin, 1975. doi: 10.1002/mana.19750672207.

[9]

A. Giménez, F. Morillas, J. Valero and J. M. Amigó, Stability and numerical analysis of the Hebraud-Lequeux model for suspensions, Discrete Dyn. Nat. Soc. , 2011 (2011), Art. ID 415921, 24 pp.

[10]

N. V. GorbanO. V. Kapustyan and P. O. Kasyanov, Uniform trajectory attractor for non-autonomous reaction-diffusion equations with Carathéodory's nonlinearity, Nonlinear Anal., 98 (2014), 13-26. doi: 10.1016/j.na.2013.12.004.

[11]

P. Hébraud and F. Lequeux, Mode-coupling theory for the pasty rheology of soft glassy materials, Phys. Rev. Lett., 81 (1998), 2934-2937.

[12]

O. V. Kapustyan, J. Valero, P. O. Kasyanov, A. Giménez and J. M. Amigó, Convergence of numerical approximations for a non-Newtonian model of suspensions, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 25 (2015), 1540022, 24 pp.

[13]

O. A. Ladyzhenskaya, Attractors for Semigroups and Evolution Equations, Cambridge University Press, Cambridge, 1991.

[14]

R. Temam, Navier-Stokes Equations, North-Holland, Amsterdam, 1979.

[15]

R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1988.

[16]

J. ValeroA. GiménezO. V. KapustyanP. Kasyanov and J. M. Amigó, Convergence of equilibria for numerical approximations of a suspension model, Comput. Math. Appl., 72 (2016), 856-878. doi: 10.1016/j.camwa.2016.05.034.

[17]

K. Yosida, Functional Analysis, Springer, Berlin, 1980.

[18]

M. Z. ZgurovskyP. O. Kasyanov and J. Valero, Noncoercive evolution inclusions for Sk type operators, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 20 (2010), 2823-2834. doi: 10.1142/S0218127410027386.

[19]

M. Z. Zgurovsky, P. O. Kasyanov, O. V. Kapustyan, J. Valero and N. V. Zadoianchuk, Evolution Inclusions and variation inequalities for earth data processing Ⅲ, Springer-Verlag, Berlin, 2012.

[20]

M. Z. Zgurovsky and P. O. Kasyanov, Multivalued dynamics of solutions for autonomous operator differential equations in strongest topologies, in Continuous and Distributed Systems: Theory and Applications, Solid Mechanics and Its Applications, Springer, Cham, 211 (2014), 149-162.

[1]

Tomás Caraballo, David Cheban. On the structure of the global attractor for infinite-dimensional non-autonomous dynamical systems with weak convergence. Communications on Pure & Applied Analysis, 2013, 12 (1) : 281-302. doi: 10.3934/cpaa.2013.12.281

[2]

Kening Lu, Alexandra Neamţu, Björn Schmalfuss. On the Oseledets-splitting for infinite-dimensional random dynamical systems. Discrete & Continuous Dynamical Systems - B, 2018, 23 (3) : 1219-1242. doi: 10.3934/dcdsb.2018149

[3]

Lars Diening, Michael Růžička. An existence result for non-Newtonian fluids in non-regular domains. Discrete & Continuous Dynamical Systems - S, 2010, 3 (2) : 255-268. doi: 10.3934/dcdss.2010.3.255

[4]

Jan Sokołowski, Jan Stebel. Shape optimization for non-Newtonian fluids in time-dependent domains. Evolution Equations & Control Theory, 2014, 3 (2) : 331-348. doi: 10.3934/eect.2014.3.331

[5]

Aneta Wróblewska-Kamińska. Unsteady flows of non-Newtonian fluids in generalized Orlicz spaces. Discrete & Continuous Dynamical Systems - A, 2013, 33 (6) : 2565-2592. doi: 10.3934/dcds.2013.33.2565

[6]

J. C. Robinson. A topological time-delay embedding theorem for infinite-dimensional cocycle dynamical systems. Discrete & Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 731-741. doi: 10.3934/dcdsb.2008.9.731

[7]

Hafedh Bousbih. Global weak solutions for a coupled chemotaxis non-Newtonian fluid. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-23. doi: 10.3934/dcdsb.2018212

[8]

Bum Ja Jin, Kyungkeun Kang. Caccioppoli type inequality for non-Newtonian Stokes system and a local energy inequality of non-Newtonian Navier-Stokes equations without pressure. Discrete & Continuous Dynamical Systems - A, 2017, 37 (9) : 4815-4834. doi: 10.3934/dcds.2017207

[9]

Jong Yeoul Park, Jae Ug Jeong. Pullback attractors for a $2D$-non-autonomous incompressible non-Newtonian fluid with variable delays. Discrete & Continuous Dynamical Systems - B, 2016, 21 (8) : 2687-2702. doi: 10.3934/dcdsb.2016068

[10]

Björn Augner, Birgit Jacob. Stability and stabilization of infinite-dimensional linear port-Hamiltonian systems. Evolution Equations & Control Theory, 2014, 3 (2) : 207-229. doi: 10.3934/eect.2014.3.207

[11]

Chris Guiver, Mark R. Opmeer. Bounded real and positive real balanced truncation for infinite-dimensional systems. Mathematical Control & Related Fields, 2013, 3 (1) : 83-119. doi: 10.3934/mcrf.2013.3.83

[12]

Michael Zgurovsky, Mark Gluzman, Nataliia Gorban, Pavlo Kasyanov, Liliia Paliichuk, Olha Khomenko. Uniform global attractors for non-autonomous dissipative dynamical systems. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 2053-2065. doi: 10.3934/dcdsb.2017120

[13]

Li Fang, Zhenhua Guo. Zero dissipation limit to rarefaction wave with vacuum for a one-dimensional compressible non-Newtonian fluid. Communications on Pure & Applied Analysis, 2017, 16 (1) : 209-242. doi: 10.3934/cpaa.2017010

[14]

Qing Xu. Backward stochastic Schrödinger and infinite-dimensional Hamiltonian equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5379-5412. doi: 10.3934/dcds.2015.35.5379

[15]

David Cheban, Cristiana Mammana. Continuous dependence of attractors on parameters of non-autonomous dynamical systems and infinite iterated function systems. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 499-515. doi: 10.3934/dcds.2007.18.499

[16]

Eleonora Bardelli, Andrea Carlo Giuseppe Mennucci. Probability measures on infinite-dimensional Stiefel manifolds. Journal of Geometric Mechanics, 2017, 9 (3) : 291-316. doi: 10.3934/jgm.2017012

[17]

Lu Yang, Meihua Yang, Peter E. Kloeden. Pullback attractors for non-autonomous quasi-linear parabolic equations with dynamical boundary conditions. Discrete & Continuous Dynamical Systems - B, 2012, 17 (7) : 2635-2651. doi: 10.3934/dcdsb.2012.17.2635

[18]

Didier Georges. Infinite-dimensional nonlinear predictive control design for open-channel hydraulic systems. Networks & Heterogeneous Media, 2009, 4 (2) : 267-285. doi: 10.3934/nhm.2009.4.267

[19]

Noriaki Yamazaki. Global attractors for non-autonomous multivalued dynamical systems associated with double obstacle problems. Conference Publications, 2003, 2003 (Special) : 935-944. doi: 10.3934/proc.2003.2003.935

[20]

Mohamed Tij, Andrés Santos. Non-Newtonian Couette-Poiseuille flow of a dilute gas. Kinetic & Related Models, 2011, 4 (1) : 361-384. doi: 10.3934/krm.2011.4.361

2017 Impact Factor: 0.972

Metrics

  • PDF downloads (59)
  • HTML views (223)
  • Cited by (0)

[Back to Top]